# SDR DALA2025122209273

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 93,511 hours, 44,324 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL DESCENT WE NOTICED A MUSTY ODOR FROM PACKS. THE SMELL WOULD COME AND GO. THE ODOR LEFT AND THEM CAME BACK AND WE NOTICED THE ODOR AT THE GATE AFTER SHUTDOWN. FA'S IN THE CABIN NOTICED IT THE MOST IN FWD GALLEY. C/A: C/W W/C 0550-2002. FOUND APU INLET DEICE FLUID CONTAMINATION. C/ W LEVEL B ECS DECONTAMINATION PER A320 AMM 21-00-00 AND W/C 2100 -2005. RAN LT AND RT ENGINES. NO ODOR. OK FOR SERVICE. (LP: 8082166)
